# SDR SWIA2020012147834

- Difficulty date: December 3, 2019
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 36,027 hours, 34,090 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Condition: Chafed
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* R/H SIDE MLG DOOR HAS CHAFFING DAMAGE ON LEADING EDGE OF DOOR.       (C-CHECK)   RO:1/17/2020DAMAGE FOUND ON R/H MLG DOOR LEADING EDGE WAS ON TWO PREVIOUS REPAIRS. NO ALLOWABLE DAMAGE LIMITS GIVEN FOR PREVIOUS REPAIRS, OUT OF LIMITS.REMOVED AND REPLACED REPAIR FILLERS ON R/H SIDE MLG DOOR ON LEADING EDGE. SEE CONTINUATION FOR DETAILS. REF CRJ 200 SRM.
